# SDR A6WA200940152

- Difficulty date: March 10, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,376 hours, 12,901 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT ANGLE OF PILOT BULKHEAD FS 280, LBL 9 CRACK LENGTH IS .500.  REPAIR ON ANGLE OF PILOT BULKHEAD FS 28000, LBL 9 C/O IAW REO 601R-53-11-138. (K)
